Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Effective equidistribution of periodic orbits for subshifts of finite type

Tom 149 / 2017

Shirali Kadyrov Colloquium Mathematicum 149 (2017), 93-101 MSC: Primary 37A35, 37D20; Secondary 28D20, 37D05. DOI: 10.4064/cm6653-9-2016 Opublikowany online: 21 April 2017

Streszczenie

We study equidistribution of certain subsets of periodic orbits for subshifts of finite type. Our results solely rely on the growth of these subsets. As a consequence, effective equidistribution results are obtained for both hyperbolic diffeomorphisms and expanding maps on compact manifolds.

Autorzy

  • Shirali KadyrovDepartment of Mathematics
    Nazarbayev University
    Astana, Kazakhstan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek